I have ulcerative colitis and had a bad flare-up 5 months ago, which put me in the hospital for 5 days. In February my doctor put me on Imuran with weekly testing, but after 4 weeks my liver enzymes were in the 5000-7000 range. He put me on allopurinol and 25 mg of Imuran to decrease my liver enzymes, which were all under 100 in the beginning. I have not been as tired since he adjusted my meds, but I am worried about long-term effects of my enzyme levels being so high. What are side affects of this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.